answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2006-11-01 23:39:53

It doesn't sound like the pill you are taking is the right one for you, talk w/your physician.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


yes it is normal. I was late when I first started too. Just wait it out, but if you dont have it after 2 months, i would call your OBGYN


It is called break through bleeding and is common in the first few months of taking some BCPs.


that is quite common. i had this problem for months because my birth control was ultra low dose (yaz). i switched to a regular low dose (yasmin) and the bleeding stopped and went back to a normal cycle. if you just started taking BC, keep doing it. if after three months the bleeding is still frequent, talk to your doctor. you may need a higher dose.


Usually after day 28. But break through bleeding is normal in the first 3 months.



Irregular bleeding is a common side effect of the contraceptive implant.


It's normal for bleeding to start during the sugar pills. You should take your new pack on schedule regardless of bleeding.



1-4 weeks is normal bleeding but beyond that you need to see a doctor.


If there is breakthrough bleeding four months after taking Yaz, it could be due to a dosage issue. It could also be caused by a pregnancy or health issue.


Yes this is normal after you have stopped taking birth control. It is because the medication is withdrawing from your system. This also means that you are at risk of pregnancy.


No. either you haven't been taking the pills regularly enough, or they are too weak for you.


In terms of word choice, "breakthrough bleeding" is bleeding when you expect the hormones in birth control to stop bleeding. On the other hand, "withdrawal bleeding" is what you have when you stop taking active pills -- whether temporarily, as during the pill-free interval, or when you quit the pill altogether. It's normal to have a withdrawal bleed after stopping the pill. You can expect a normal period in four to six weeks.


Continue taking your pills until you reach your non-hormone week. Do not stop taking them if your period started early! Start taking the next month on time. You probably started break through bleeding. If you are new to the pill, this should stop after a few months once your body adjusts.


This happens in the first 1 to 3 months for many woman, it is called break through bleeding and should stop within a couple cycles, taking the pill every day at the same time may help. If it doesn't stop ask your doctor to try a different pill.


The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.


Yes, sometmes when you start birth control you will have break through bleeding and it can tie in with your period since you started the pill during your period.


If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.


yes because it messes your menstrual cycle up


If you just started taking the pill recently, breakthrough bleeding which is bleeding during the weeks that you are on active birth control, is normal. Do not stop taking the pill, keep going, this is normal and should clear up within 3 cycles.


After taking Plan B it is normal to have spotting after one's menstrual cycle for days at a time, if you just started taking the pill. However, if you have been on Plan B for a while, this type of bleeding may not be normal. It could be that the uterus did not expel all of the blood during your period and so spotting occurs mid-cycle.


It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.


If you're using hormonal birth control pills then you no longer menstruate. The pill works by suppressing your menstrual cycles so you no longer ovulate, and thus you no longer menstruate. The bleeding women experience while on the pill is withdrawal bleeding caused by the drop in hormones when you go from your active to inactive pills - if you start taking your placebo pills 11 days before you would have normally started your period then this will explain earlier bleeding. If you are new to taking the pill it is also completely normal to experience irregular bleeding for the first three months.


Bleeding can occur but mostly no. People do bleed, however, when the consume alcohol before the tattooing or when taking medications prior to the tattoo to help relieve the pain. Alcohol and medications act as blood thinners which cause more bleeding than normal.


You are protected from pregnancy once you have taken 7 pills in 7 days. The withdrawal bleeding will depend on how your body reacts to the BCP. Some women have no bleeding, others spot continually for their first couple months of taking The Pill, others will have a few days of bleeding when they start taking the inactive pills in their packet.



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.